Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 12:36:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635766
  • Total Topics: 48233
  • Online Today: 176
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 157
Total: 161

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: bye butt and the thing everyone USED to compliment me on  (Read 2834 times)

0 Members and 1 Guest are viewing this topic.

Offline shadowfluid

  • Member
  • Posts: 398
  • Mike
bye butt and the thing everyone USED to compliment me on
« on: May 09, 2012, 12:31:26 AM »
Vain title, I know.

I'm a dancer and have always had a great butt. It started to thin dramatically in the past year and my friends are even commenting on it. So embarassing and I can't stop thinking about it. I am soo in tune with my body and definitely know this is unusual. My jeans seem like they are falling off of me gradually and I always have to wear a belt - I've never worn a belt before.

I'm 31, have been dancing for the past 10 years, and have been on Reyataz, Norvir, and Truvada for four years now. I don't have Body Dysmorphic Disorder either which I know was discussed on here in the past as causing someone to have a distorted view of their body but - four years on meds...maybe I shouldn't be so surprised.

I know my combo is the LEAST likely combo to cause this and I'm afraid to bring it up to my doc because I know he'll think I'm crazy and my concerns aren't valid and I'm "jumping to conclusions."  Perhaps I haven't been reading enough on the topic because it hasn't affected me that much - but now things are changing and they are happening gradually but they are significant enough to notice.

Somebody tell I'm not thinking clearly or logically but the evidence is in the jeans, the mirror, and in my friends' comments. I have documented the changes in pictures and they are there. I don't have fat loss in my arms or face; just my butt.

I mean, my numbers are great, no side effects besides a little yellowing of the skin (I look tanner when that happens thank god), some truvada room-clearing gas from time-to-time but that's about it.  I guess I'm shocked and really wanted to believe my combo was safe from this...and what some moderaters have said in the past, that reyataz is VERY safe and I shouldn't be worried but...I am.
Jan 08       321/23%  VL 92,000 (very mild shingles)
Feb 1 08    Start Truvada+Viramune
March 08    470/33%  VL 320
mid-May     Start Reyataz/Norvir/Truvada
June 08      571/ 40%     VL   80
August 08   585/ 33%     VL >50
Nov  Lab error!!!!!!!!wah.
Jan 09        535      Undetectable
March 11     756

Offline mecch

  • Member
  • Posts: 11,457
  • red pill? or blue pill?
Re: bye butt and the thing everyone USED to compliment me on
« Reply #1 on: May 09, 2012, 09:42:18 AM »

I know my combo is the LEAST likely combo to cause this and I'm afraid to bring it up to my doc because I know he'll think I'm crazy and my concerns aren't valid and I'm "jumping to conclusions."  Perhaps I haven't been reading enough on the topic because it hasn't affected me that much - but now things are changing and they are happening gradually but they are significant enough to notice.

By all means, bring this up with your doctor. Since you have pics, too.  Your doctor should take your concern seriously and investigate. That's the doctor's job. He/she is not going to think your fears are ridiculous and dismiss them.  If he/she does, you need a new doctor to investigate and explain and help you come to terms with either a fear or a real situation.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline burstnbloom

  • Member
  • Posts: 39
Re: bye butt and the thing everyone USED to compliment me on
« Reply #2 on: May 16, 2012, 04:04:21 PM »
I have had the same issue..butt is gone. I have changed regimens and nothing has changed the loss of the butt. I am trying butt exercises to see if this will help to bring back some of the shape. good luck
burstnbloom

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.